Thread: Still struggling with vision
01-27-2006, 07:54 AM #1
Still struggling with vision
I experienced vision problems when taking clomid recently and although i stopped taking it 2 weeks ago my vision is still screwed. I feel like i cant wake up, my eyes feel real tired and my already failing eyesight seems to be getting worse. Has anyone had the same problem and if the vision thing returns to normal, how long should it take? (Was taking 100mg ED, fOR 30 DAYS).
01-27-2006, 08:34 AM #2Anabolic Member
- Join Date
- Oct 2005
Have you had any vision problems before starting the clomid?
01-27-2006, 08:42 AM #3
No not really. My eyesight has never been that good but there is such a noticeable change since taking the clomid.
01-27-2006, 08:57 AM #4
Do you PM the other member who was experiencing similar visual problems?
01-27-2006, 11:48 AM #5Originally Posted by Papi93
01-27-2006, 11:56 AM #6Originally Posted by ROBOCOP
01-27-2006, 12:03 PM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)